MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number 26265
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: a visual examination found that the stent of the device had been deployed.It is not known when the stent was deployed.The deployed stent was returned for analysis.No damage or issues were noted with the deployed stent.A visual inspection of the stent impression and stent cups identified no issues.The imprinted stent impression was clear on the stent holder.A visual and tactile examination identified no issues with the tip of the device.A visual and tactile examination identified a severe kink to the shaft of the device located approximately 130mm distal of the main t- valve.This type of damage is consistent with excessive force being applied to the device no other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 27-oct-2020.It was reported that stent difficulty advancing was encountered.The target lesion was located in the biliary tract.An 8x80x75/ 6f wallstent rp endoprosthesis was used, but could not be advanced after advancing a part of the stent.The procedure was completed with another of same device.There were no patient complications reported and the patient was stable.However, returned device analysis revealed stent detached/separated.

Brand Name
WALLSTENT RP ENDOPROSTHESIS
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10829581
Report Number2134265-2020-15683
Device Sequence Number11490287
Product Code FGE
UDI-Device Identifier08714729406419
UDI-Public08714729406419
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2021
Device Model Number26265
Device Catalogue Number26265
Device Lot Number0023952953
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight73